Title

A General Elliptic Nonlinear System of Multiple Functions with Application

Document Type

Article

Publication Date

11-2016

Abstract

The purpose of this paper is to give a sufficient condition for the existence, nonexistence and uniqueness of positive solutions to a rather general type of elliptic system of the Dirichlet problem on a bounded domain Ω in Rn . We also investigate the effects of perturbation on the positive solutions to the system. The techniques used in this paper are upper-lower solutions, eigenvalues of operators, the maximum principles and spectrum estimates. The arguments also rely on some detailed properties for the solution of logistic equations. This result yields an algebraically computable criterion for the positive coexistence of competing species of animals in many biological models.

Journal Title

International Electronic Journal of Pure and Applied Mathematics

Journal Title

International Electronic Journal of Pure and Applied Mathematics

Volume

10

Issue

2

First Page

139

Last Page

150

DOI

10.12732/iejpam.v10i2.4

First Department

Mathematics